RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 3, Pages 555–557 (Mi dan36617)  

This article is cited in 12 scientific papers (total in 14 papers)

MATHEMATICAL PHYSICS

Differential geometry and Lagrangian mechanics with constraints

A. M. Vershikab, L. D. Faddeevab

a Leningrad State University
b Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (523 kB)

Bibliographic databases:

UDC: 513.73
Presented: В. И. Смирнов
Received: 16.04.1971

Citation: A. M. Vershik, L. D. Faddeev, “Differential geometry and Lagrangian mechanics with constraints”, Dokl. Akad. Nauk SSSR, 202:3 (1972), 555–557

Citation in format AMSBIB
\Bibitem{VerFad72}
\by A.~M.~Vershik, L.~D.~Faddeev
\paper Differential geometry and Lagrangian mechanics with constraints
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 3
\pages 555--557
\mathnet{http://mi.mathnet.ru/dan36617}
\zmath{https://zbmath.org/?q=an:0243.70014}


Linking options:
  • http://mi.mathnet.ru/eng/dan36617
  • http://mi.mathnet.ru/eng/dan/v202/i3/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Baranov, Yu. E. Gliklikh, “A mechanical connection on the group of volume-preserving diffeomorphisms”, Funct. Anal. Appl., 22:2 (1988), 133–135  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev, “Anatolii Moiseevich Vershik (on his sixtieth birthday)”, Russian Math. Surveys, 49:3 (1994), 207–221  mathnet  crossref  mathscinet  adsnasa  isi
    3. V. P. Pavlov, A. O. Starinetz, “Phase space geometry of constrainted systems”, Theoret. and Math. Phys., 105:3 (1995), 1539–1545  mathnet  crossref  mathscinet  zmath  isi
    4. Yu. S. Osipov, A. A. Gonchar, S. P. Novikov, V. I. Arnol'd, G. I. Marchuk, P. P. Kulish, V. S. Vladimirov, E. F. Mishchenko, “Lyudvig Dmitrievich Faddeev (on his sixtieth birthday)”, Russian Math. Surveys, 50:3 (1995), 643–659  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. J. Math. Sci. (N. Y.), 133:4 (2006), 1464–1476  mathnet  crossref  mathscinet  zmath
    6. V. P. Pavlov, V. M. Sergeev, “Dynamical principle”, Theoret. and Math. Phys., 153:1 (2007), 1364–1372  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. V. Bukusheva, S. V. Galaev, “Connections over a distribution and geodesic sprays”, Russian Math. (Iz. VUZ), 57:4 (2013), 7–13  mathnet  crossref
    8. S. V. Galaev, “Almost contact Kählerian manifolds of constant holomorphic sectional curvature”, Russian Math. (Iz. VUZ), 58:8 (2014), 35–42  mathnet  crossref
    9. V. P. Pavlov, “Negolonomnaya mekhanika Diraka i differentsialnaya geometriya”, Lekts. kursy NOTs, 22, MIAN, M., 2014, 3–55  mathnet  crossref  elib
    10. A. V. Borisov, I. S. Mamaev, A. V. Tsiganov, “Non-holonomic dynamics and Poisson geometry”, Russian Math. Surveys, 69:3 (2014), 481–538  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. V. P. Pavlov, “Differential-geometric aspects of a nonholonomic Dirac mechanics: Lessons of a model quadratic in velocities”, Theoret. and Math. Phys., 178:3 (2014), 347–358  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “Historical and Critical Review of the Development of Nonholonomic Mechanics: the Classical Period”, Regul. Chaotic Dyn., 21:4 (2016), 455–476  mathnet  crossref
    13. S. V. Galaev, “$N$-extended symplectic connections in almost contact metric spaces”, Russian Math. (Iz. VUZ), 61:3 (2017), 12–19  mathnet  crossref  isi
    14. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:46
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019